# SDR SWIA201440312

- Difficulty date: November 23, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE FUSELAGE SIDE GOUGE AT AFT END.  MARKED, C-CHECK RO 12/6/14.  REPAIRED PASSENGER DOOR PIANO HINGE FUSELAGE SIDE GOUGE AT AFT END REF REO.
